# SDR JR2R20241207481

- Difficulty date: December 7, 2024
- Submitted: December 7, 2024
- Operation: General aviation
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 21,040 hours, 12,835 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 17034950021
- Condition: Damaged
- Location: Zone 400
- Part time: 21,040 hours, 12,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 419NR HAS MULTIPLE TOOLING MARKS ON BACK
